# SDR COMA0260551

- Difficulty date: September 27, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 12,795 hours, 13,040 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Stage of operation: TO
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5674 STAB TRIM CAUTION MESSAGE DURING T/O.COULD NOT DUPLICATE.  FOUND NO DEFECTS WITH SYSTEM.
